# SDR P2EA00239

- Difficulty date: August 8, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VERTICAL CHORD CRACKED .375 INCHES IN LENGTH AT BS 178, LBL 5.7 INCH AND WL 181.57.  REPAIRED IAW SB 737-53A-1173 PARA B2 PAGE 70.  (M)
